# SDR R61A202003210439

- Difficulty date: March 1, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH FLOOR BEAM CORRODED AS MARKED @ FRAME 87. PERFORMED CUT-OUT OF DAMAGED AREA, FABRICATED
AND INSTALLED REPAIR DOUBLER ON RH AFT FLOOR BEAM @ FR87 REF EMB SRM 53-23-10 R01P. APPLIED SURFACE PROTECTION PER SRM 51-23-05, 51-23-06. A/C REMAINS IN CHECK.
